MathSciNet Relay Station
MathSciNet bibliographic data
MR946422 (90f:28010) 28C10
Ciesielski, Krzysztof Algebraically invariant extensions of $\sigma$-finite measures on Euclidean space. Trans. Amer. Math. Soc. 318 (1990), no. 1, 261–273.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement